# SDR HEEA087212

- Difficulty date: June 9, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N31077
- Make and model: Bell 206L-3
- Aircraft serial: 51520
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Drive Link
- Part number: PHI2062002
- Condition: Loose
- Location: Main Rotor Mast
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUTER SPLINE HALF LOOSE ON MAST. REPAIRED.
